| Model Number |
SYPHILIS |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas pro ssu serial number was (b)(6).Sample material from the patient was requested for further investigation.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys syphilis results from the cobas pro ssu analyzer (cobas e801).The initial result was 0.75 coi (non-reactive), and the repeat result was 0.76 coi (non-reactive).The sample was tested for confirmation, and the trust and tppa result was 8 coi (reactive) using the wantai assay.A subsequent 1:3 dilution on the cobas e801 produced a result of 0.313 coi (non-reactive).